RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 2, Pages 301–312 (Mi tvp2828)  

This article is cited in 1 scientific paper (total in 1 paper)

An estimate for the rate of convergence in the central limit theorem for martingales

L. V. Kir'yanova, V. I. Rotar'


Full text: PDF file (609 kB)

English version:
Theory of Probability and its Applications, 1991, 36:2, 289–302

Bibliographic databases:

Received: 21.02.1989

Citation: L. V. Kir'yanova, V. I. Rotar', “An estimate for the rate of convergence in the central limit theorem for martingales”, Teor. Veroyatnost. i Primenen., 36:2 (1991), 301–312; Theory Probab. Appl., 36:2 (1991), 289–302

Citation in format AMSBIB
\Bibitem{KirRot91}
\by L.~V.~Kir'yanova, V.~I.~Rotar'
\paper An estimate for the rate of convergence in the central limit theorem for martingales
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 2
\pages 301--312
\mathnet{http://mi.mathnet.ru/tvp2828}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1119504}
\zmath{https://zbmath.org/?q=an:0774.60026|0731.60018}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 2
\pages 289--302
\crossref{https://doi.org/10.1137/1136032}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JB57800007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2828
  • http://mi.mathnet.ru/eng/tvp/v36/i2/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. K. Formanov, “On the Stein–Tikhomirov method and its applications in nonclassical limit theorems”, Discrete Math. Appl., 17:1 (2007), 23–36  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:137
    Full text:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020